MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL GLENOID COMPONENT 46 MM ARTICULAR SURFACE; PROSTHESIS, SHOULDER

ZIMMER TMT TRABECULAR METAL GLENOID COMPONENT 46 MM ARTICULAR SURFACE; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 8 months post implantation, the patient was revised of the left shoulder due to fracturing of the glenoid component.All components were removed and replaced with a spacer.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported item ((b)(4)) and no additional complaints for the reported part and lot combination.Medical records were not provided.A field action search using cognos bi identified no quality hold with an r-code as the reason associated with the following part/lot (00432604600/64097389) combination as of 09-sep-2020.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a2, b4, b5, g4, g7, h1, h2, h10.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL GLENOID COMPONENT 46 MM ARTICULAR SURFACE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10447702
Report Number3005751028-2020-00074
Device Sequence Number3903567
Product Code KWS
UDI-Device Identifier00889024306653
UDI-Public(01)00889024306653
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberN/A
Device Catalogue Number00432604600
Device Lot Number64097389
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/01/2020
12/29/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/02/2020
01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;